English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinear Evolution of the Tearing Instability in the Geomagnetic Tail

MPS-Authors
/persons/resource/persons108715

Biskamp,  D.
Theory, Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Biskamp, D., Sagdeev, R., & Schindler, K. (1970). Nonlinear Evolution of the Tearing Instability in the Geomagnetic Tail. Cosmic Electrodynamics, 1, 297-310.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-B068-A
Abstract
There is no abstract available